Constraints and universal algebra. / Jeavons, P.G.; Cohen, D.A.; Pearson, J.K.

In: Annals of Mathematics and Artificial Intelligence, Vol. 24, 1998, p. 51-67.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)51-67
Number of pages17
JournalAnnals of Mathematics and Artificial Intelligence
Volume24
Publication statusPublished - 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1396347